# SDR P5CA0801562

- Difficulty date: May 20, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 32,958 hours, 5,503 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND AFTER ARRIVAL FOUND A  CRACK AT 2 O'CLOCK POSITION ON NR 3 ENGINE EXHAUST NOZZLE.  PERFORMED INTERIM REPAIR IAW EO 4478A070 WITH DVI EVERY 3 FLIGHT CYCLES.
